Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 791304, 13 pages
http://dx.doi.org/10.1155/2015/791304
Research Article

Maximum Principles for Discrete and Semidiscrete Reaction-Diffusion Equation

Department of Mathematics and NTIS, Faculty of Applied Sciences, University of West Bohemia, Univerzitni 8, 30614 Pilsen, Czech Republic

Received 24 March 2015; Accepted 29 July 2015

Academic Editor: Cengiz Çinar

Copyright © 2015 Petr Stehlík and Jonáš Volek. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. W. Cahn, “Theory of crystal growth and interface motion in crystalline materials,” Acta Metallurgica, vol. 8, no. 8, pp. 554–562, 1960. View at Publisher · View at Google Scholar · View at Scopus
  2. J. Bell and C. Cosner, “Threshold behavior and propagation for nonlinear differential-difference systems motivated by modeling myelinated axons,” Quarterly of Applied Mathematics, vol. 42, no. 1, pp. 1–14, 1984. View at Google Scholar · View at Scopus
  3. J. P. Keener, “Propagation and its failure in coupled systems of discrete excitable cells,” SIAM Journal on Applied Mathematics, vol. 47, no. 3, pp. 556–572, 1987. View at Publisher · View at Google Scholar · View at Scopus
  4. S.-N. Chow, “Lattice dynamical systems,” in Dynamical Systems, vol. 1822 of Lecture Notes in Mathematics, pp. 1–102, Springer, Berlin, Germany, 2003. View at Publisher · View at Google Scholar
  5. S.-N. Chow, J. Mallet-Paret, and W. Shen, “Traveling waves in lattice dynamical systems,” Journal of Differential Equations, vol. 149, no. 2, pp. 248–291, 1998. View at Publisher · View at Google Scholar · View at Scopus
  6. B. Zinner, “Existence of traveling wavefront solutions for the discrete Nagumo equation,” Journal of Differential Equations, vol. 96, no. 1, pp. 1–27, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. L. Xu, L. Zou, Z. Chang, S. Lou, X. Peng, and G. Zhang, “Bifurcation in a discrete competition system,” Discrete Dynamics in Nature and Society, vol. 2014, Article ID 193143, 7 pages, 2014. View at Publisher · View at Google Scholar
  8. M. H. Protter and H. F. Weinberger, Maximum Principles in Differential Equations, Springer, New York, NY, USA, 1984.
  9. J. Mawhin, H. B. Thompson, and E. Tonkes, “Uniqueness for boundary value problems for second order finite difference equations,” Journal of Difference Equations and Applications, vol. 10, no. 8, pp. 749–757, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. P. Stehlík and B. Thompson, “Maximum principles for second order dynamic equations on time scales,” Journal of Mathematical Analysis and Applications, vol. 331, no. 2, pp. 913–926, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. P. Stehlík and J. Volek, “Transport equation on semidiscrete domains and Poisson-Bernoulli processes,” Journal of Difference Equations and Applications, vol. 19, no. 3, pp. 439–456, 2013. View at Publisher · View at Google Scholar · View at Scopus
  12. A. Slavík and P. Stehlík, “Dynamic diffusion-type equations on discrete-space domains,” Journal of Mathematical Analysis and Applications, vol. 427, no. 1, pp. 525–545, 2015. View at Publisher · View at Google Scholar
  13. M. Friesl, A. Slavík, and P. Stehlík, “Discrete-space partial dynamic equations on time scales and applications to stochastic processes,” Applied Mathematics Letters, vol. 37, pp. 86–90, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. A. Slavík, “Product integration on time scales,” Dynamic Systems and Applications, vol. 19, no. 1, pp. 97–112, 2010. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  15. J. Volek, “Maximum and minimum principles for nonlinear transport equations on discrete-space domains,” Electronic Journal of Differential Equations, vol. 2014, no. 78, pp. 1–13, 2014. View at Google Scholar · View at Scopus
  16. M. Picone, “Maggiorazione degli integrali delle equazioni totalmente paraboliche alle derivate parziali del secondo ordine,” Annali di Matematica Pura ed Applicata, vol. 7, no. 1, pp. 145–192, 1929. View at Publisher · View at Google Scholar · View at Scopus
  17. E. E. Levi, “Sull'equazione del calore,” Annali di Matematica Pura ed Applicata, vol. 14, no. 1, pp. 187–264, 1908. View at Publisher · View at Google Scholar
  18. L. Nirenberg, “A strong maximum principle for parabolic equations,” Communications on Pure and Applied Mathematics, vol. 6, no. 2, pp. 167–177, 1953. View at Publisher · View at Google Scholar
  19. H. F. Weinberger, “Invariant sets for weakly coupled parabolic and elliptic systems,” Rendiconti di Matematica, vol. 8, pp. 295–310, 1975. View at Google Scholar
  20. W. G. Kelley and A. C. Peterson, The Theory of Differential Equations: Classical and Qualitative, Springer, New York, NY, USA, 2010.
  21. E. Hairer, S. P. Nørsett, and G. Wanner, Solving Ordinary Differential Equations I: Nonstiff Problems, Springer, Berlin, Germany, 2007.